Journal article icon

Journal article

ANNNI AND CLOCK MODELS

Publication status:
Published

Actions


Access Document


Authors


YEOMANS, J More by this author
Journal:
PHYSICA B and C
Volume:
127
Issue:
1-3
Pages:
187-192
Publication date:
1984
DOI:
ISSN:
0378-4371
URN:
uuid:38dc6152-a2e7-4cb0-a175-50f4f3d91d5b
Source identifiers:
383271
Local pid:
pubs:383271

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP